# SDR DALA2014073104287

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 58,910 hours, 43,117 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Condition: Disconnected
- Location: Rudder Pedal
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, F/O COULD NOT STEER THE ACFT WITH RUDDER PEDALS.  TAKEOFF ABORTED AND  EXITED THE RUNWAY USING THE TILLER.  MAINTENANCE FOUND THE RUDDER PEDAL STUCK AND BRAKE PUSH ROD ON THE F/O SIDE DISCONNECTED.  SECURED THE ROD AND OPS CHECKED GOOD.
